# SDR DALA2022011200241

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 73,614 hours, 27,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 DOOR 2L KNUCKLE KNOCKER BROKEN. CORRECTIVE ACTION: L2 DOOR KNUCKLE KNOCKER OPS NML IAW B757 AMM 52-12. (7979154)
